MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OPTICLOSE SECURE WOUND CLOSURE, 66CM

Medline Industries, LP MEDLINE; OPTICLOSE SECURE WOUND CLOSURE, 66CM
Catalog Number MSC091080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
OPTICLOSE SECURE WOUND CLOSURE, 66CM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50811401
Report Number1417592-2026-44463
Device Sequence Number8644472
Product Code OMD
UDI-Device Identifier30197344009408
UDI-Public30197344009408
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC091080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown